Population structure shapes copy number variation in malaria parasites.

Cheeseman, IH; Miller, B; Tan, JC; Tan, A; Nair, S; Nkhoma, SC; De Donato, M; Rodulfo, H; Dondorp, A; Branch, OH; +8 more... Mesia, LR; Newton, P; Mayxay, M; Amambua-Ngwa, A; Conway, DJ; Nosten, F; Ferdig, MT; Anderson, TJ; (2015) Population structure shapes copy number variation in malaria parasites. Molecular biology and evolution, 33 (3). pp. 603-20. ISSN 0737-4038 DOI: https://doi.org/10.1093/molbev/msv282

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/molbev/msv282

Abstract

Share

Download

Filename: msv282.pdf

Licence: Creative Commons: Attribution 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar